Alert archive / Tennessee / Tornado Warnings in 2024

Tornado Warning 33, NWS Nashville, TN

May 8, 2024Coffee County, Grundy County, Warren County, Tennessee

NWS Nashville, TN issued this tornado warning at May 8, 2024, 8:41 PM CDT for Coffee County, Grundy County, Warren County, Tennessee. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2024, 8:41 PM CDT (01:41 UTC)
Expired
May 8, 2024, 9:30 PM CDT
In force
49 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Coffee County, TN, Grundy County, TN, Warren County, TN

The radar

The Northeast Alabama radar (KHTX), 63 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 1:13 PM CDTTornado WatchSPC10 hr
May 8, 8:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1387 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

102 
WFUS54 KOHX 090141
TOROHX
TNC031-061-177-090230-
/O.NEW.KOHX.TO.W.0033.240509T0141Z-240509T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
841 PM CDT Wed May 8 2024

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Southeastern Warren County in Middle Tennessee...
  Southeastern Coffee County in Middle Tennessee...
  Grundy County in Middle Tennessee...

* Until 930 PM CDT.

* At 841 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles north of Monteagle, or 13 miles southeast of
  Manchester, moving east at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Gruetli-Laager around 855 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Coalmont, Palmer, Hillsboro, Pelham, Altamont, Viola, and Beersheba
Springs.

This includes Interstate 24 between mile markers 121 and 129.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3527 8590 3529 8592 3532 8598 3554 8599
      3559 8558 3553 8556 3553 8561 3549 8554
      3543 8554 3542 8551 3541 8551 3541 8549
      3538 8549 3536 8551 3534 8554 3532 8556
      3530 8566 3529 8569 3529 8571 3526 8570
TIME...MOT...LOC 0141Z 271DEG 25KT 3537 8588 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

10
4 follow-up statements
381 
WWUS54 KOHX 090157
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
857 PM CDT Wed May 8 2024

TNC031-177-090206-
/O.CAN.KOHX.TO.W.0033.000000T0000Z-240509T0230Z/
Warren TN-Coffee TN-
857 PM CDT Wed May 8 2024

...THE TORNADO WARNING FOR SOUTHEASTERN WARREN AND SOUTHEASTERN
COFFEE COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3527 8590 3528 8591 3533 8591 3537 8587
      3538 8589 3542 8589 3553 8587 3551 8582
      3552 8580 3553 8575 3553 8561 3549 8554
      3543 8554 3542 8551 3541 8551 3541 8549
      3538 8549 3532 8556 3529 8571 3526 8570
TIME...MOT...LOC 0156Z 271DEG 25KT 3537 8575 

$$

TNC061-090230-
/O.CON.KOHX.TO.W.0033.000000T0000Z-240509T0230Z/
Grundy TN-
857 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR GRUNDY
COUNTY...

At 856 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gruetli-Laager, or 19 miles east of Manchester,
moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Gruetli-Laager around 900 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pelham, Altamont, Coalmont, Palmer, and Beersheba Springs.

This includes Interstate 24 between mile markers 127 and 129.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3527 8590 3528 8591 3533 8591 3537 8587
      3538 8589 3542 8589 3553 8587 3551 8582
      3552 8580 3553 8575 3553 8561 3549 8554
      3543 8554 3542 8551 3541 8551 3541 8549
      3538 8549 3532 8556 3529 8571 3526 8570
TIME...MOT...LOC 0156Z 271DEG 25KT 3537 8575 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

10
963 
WWUS54 KOHX 090207
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
907 PM CDT Wed May 8 2024

TNC061-090230-
/O.CON.KOHX.TO.W.0033.000000T0000Z-240509T0230Z/
Grundy TN-
907 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR GRUNDY
COUNTY...

At 906 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gruetli-Laager, or 15 miles west of Dunlap, moving
east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Gruetli-Laager around 910 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Altamont, Coalmont, Palmer, and Beersheba Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3527 8579 3537 8580 3548 8577 3551 8569
      3553 8561 3549 8554 3543 8554 3542 8551
      3541 8551 3541 8549 3538 8549 3532 8556
      3529 8571 3526 8570
TIME...MOT...LOC 0206Z 271DEG 25KT 3537 8566 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

10
926 
WWUS54 KOHX 090218
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
918 PM CDT Wed May 8 2024

TNC061-090230-
/O.CON.KOHX.TO.W.0033.000000T0000Z-240509T0230Z/
Grundy TN-
918 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EAST
CENTRAL GRUNDY COUNTY...

At 918 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gruetli-Laager, or 9 miles west of Dunlap, moving
east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Grundy County, including the following locations...
Palmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3537 8565 3545 8556 3543 8554 3542 8551
      3541 8551 3541 8549 3538 8549 3532 8556
      3531 8563
TIME...MOT...LOC 0218Z 271DEG 25KT 3537 8555 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

10
008 
WWUS54 KOHX 090225
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
925 PM CDT Wed May 8 2024

TNC061-090235-
/O.EXP.KOHX.TO.W.0033.000000T0000Z-240509T0230Z/
Grundy TN-
925 PM CDT Wed May 8 2024

...THE TORNADO WARNING FOR EAST CENTRAL GRUNDY COUNTY WILL EXPIRE AT
930 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3537 8565 3545 8556 3543 8554 3542 8551
      3541 8551 3541 8549 3538 8549 3532 8556
      3531 8563
TIME...MOT...LOC 0225Z 271DEG 25KT 3537 8549 

$$

10

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 6:35 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 8, 6:35 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
635 PM CDT Wed May 8 2024

...New AVIATION...

.SHORT TERM...
(Rest of today through Friday)
Issued at 1152 AM CDT Wed May 8 2024

Earlier warm front now stationary and centered w-e just north of I-
40. This far northern area has served as the flood threat with
numerous advisories and warnings issued thus far. Flood reports have
been received mainly across the Robertson and Sumner county areas.
Energy along the boundary is working eastward with the bulk of the
activity now across the Plateau. To the south, airmass is hanging on
to a weak cap despite warming temps. Upstream however, 2 separate
slugs of energy will be pushing southeastward. This translates to 2
rounds of severe. The 1st will occur from 3pm to 6pm, with the 2nd
round in the 8 pm to midnight timeframe. All forms of severe weather
will be possible. Instabilities will be greatest across our south so
I would think the largest(non tornadic) hail would occur there. As
for rainfall amounts, the flood watch shall continue. Latest Hrrr
shows isolated storm totals of up to 6 inches across an area
stretching from far north central middle TN eastward across the
northern Plateau. Now models do hang onto the light to
moderate shower activity through 12Z to 18Z before ending.

Look for clearing skies Thursday night with cooler temps. Upper
troughing will feature a Friday shortwave with a few showers.
Saturday looks similar with an additional shortwave. The near term
temps will continue to run rather warm tonight and Thursday with 80s
for highs once again. Noticeably cooler by Friday morning with lows
back down into the 50s. We may seven see some 40s by Saturday
morning.

&&

.LONG TERM...
(Friday Night through next Wednesday)
Issued at 1152 AM CDT Wed May 8 2024

In the extended forecast, ridging will return for Monday. The next
system of interest will be for Tuesday and Wednesday of next week.
Instability looks weak for now so mostly just looking at showers and
non severe tstms for now.

Extended temps will start out on the cool side but will warm back to
near 80 for highs by mid week. Overnight lows will work back into
the lower 60s as well.

&&

.AVIATION...
(00Z TAFS)
Issued at 628 PM CDT Wed May 8 2024

Widespread thunderstorms will continue across the area through 09z.
IFR/LIFR conditions in thunderstorms due low cigs, low vis, heavy
rain, and gusty winds. A line of thunderstorms will move in to the
northwest after 04z and will work south and east through 09z.
Gusty winds will be possible along with that line along with the
heavy rain. VFR conditions should build in behind the line but
light rain will linger through the night. Rain moves out after
12z. Southerly winds up to 10 knots shifting westerly behind the
line of thunderstorms, higher winds possible in any thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      68  86  58  72 /  90  30  10  10
Clarksville    66  83  54  70 /  80  10  10  10
Crossville     63  79  53  66 /  90  50  20  30
Columbia       66  85  56  72 / 100  30  10  10
Cookeville     65  80  54  67 /  90  50  20  20
Jamestown      63  79  53  66 /  90  50  20  30
Lawrenceburg   66  84  57  72 / 100  40  10  10
Murfreesboro   66  85  55  72 / 100  40  10  10
Waverly        66  83  54  71 /  90  10  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for Bedford-Cannon-Cheatham-
Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy-
Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury-
Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-
Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson-
Wilson.

&&

SHORT TERM...21
LONG TERM....21
AVIATION.....Mueller

In the hours before

Local storm report, May 8, 5:37 PM CDT, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
537 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     Hail             6 S Coopertown          36.35N 86.95W
05/08/2024  E1.25 Inch       Cheatham           TN   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

RRH
Local storm report, May 8, 5:39 PM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
539 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     Funnel Cloud     2 SW Charlotte          36.17N 87.37W
05/08/2024                   Dickson            TN   Storm Chaser

&&

RRH
Local storm report, May 8, 5:44 PM CDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
544 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     Tornado          4 ENE Columbia          35.64N 86.98W
05/08/2024                   Maury              TN   Trained Spotter

&&

RRH
Local storm report, May 8, 6:02 PM CDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
602 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Tornado          6 SSE Spring Hill       35.66N 86.89W
05/08/2024                   Maury              TN   Trained Spotter

            Significant, large tornado reported.

&&

RRH
Local storm report, May 8, 6:08 PM CDT, 2 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
608 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     Hail             1 SSE Inglewood         36.20N 86.72W
05/08/2024  M1.00 Inch       Davidson           TN   Public

&&

RRH
Local storm report, May 8, 6:42 PM CDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
642 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     Tstm Wnd Gst     7 S Murfreesboro        35.76N 86.41W
05/08/2024  E70 MPH          Rutherford         TN   Trained Spotter

&&

RRH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:00 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford45 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren39 min
May 8, 7:08 PM CDTTornado WarningOHXBedford, Marshall, Rutherford37 min
May 8, 7:13 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, White47 min
May 8, 7:19 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXSumner15 hr
May 8, 7:19 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall41 min
May 8, 7:23 PM CDTFlash Flood WarningOHXCannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more3 hr
May 8, 7:24 PM CDTTornado WarningOHXCannon, Coffee, DeKalb, Warren, White36 min
May 8, 7:29 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall46 min
May 8, 7:38 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren37 min
May 8, 7:41 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
May 8, 7:46 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam29 min
May 8, 7:48 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 7:50 PM CDTTornado WarningOHXBedford, Giles, Marshall25 min
May 8, 7:56 PM CDTTornado WarningOHXGiles34 min
May 8, 8:02 PM CDTRiver Flood WarningOHXMontgomery, Robertson56 hr
May 8, 8:07 PM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more3 hr
May 8, 8:07 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Warren38 min
May 8, 8:09 PM CDTTornado WarningOHXCumberland, Fentress36 min
May 8, 8:13 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress32 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 8:19 PM CDTTornado WarningOHXCoffee, Grundy, Warren26 min
May 8, 8:30 PM CDTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson11 hr
May 8, 9:00 PM CDTFlash Flood WarningOHXCannon, Coffee, Warren3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningOHXGiles32 min
May 8, 9:55 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart35 min
May 8, 10:22 PM CDTFlash Flood WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more8 hr
May 8, 10:37 PM CDTFlash Flood WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more8 hr
May 8, 10:51 PM CDTFlash Flood WarningOHXCannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more8 hr
May 8, 11:02 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more8 hr
May 8, 11:26 PM CDTRiver Flood AdvisoryOHXDavidson4 days
May 9, 12:49 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Montgomery, Robertson, Stewart5 hr
May 9, 12:54 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry36 min
May 9, 1:03 AM CDTSpecial Weather StatementOHXStewart27 min
May 9, 1:06 AM CDTTornado WarningOHXHickman, Perry24 min
May 9, 1:14 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson30 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner33 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson33 min
May 9, 1:43 AM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart34 min
May 9, 1:58 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale47 min
May 9, 1:59 AM CDTSevere Thunderstorm WarningOHXDavidson, Maury, Rutherford, Williamson46 min
May 9, 2:06 AM CDTFlash Flood WarningOHXCheatham, Davidson, Jackson, Macon, Robertson, Smith and 3 more6 hr
May 9, 2:17 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more25 min
May 9, 2:50 AM CDTSpecial Weather StatementOHXCannon25 min
May 9, 3:03 AM CDTSpecial Weather StatementOHXBedford, Giles, Lawrence, Marshall, Maury42 min
May 9, 3:08 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury37 min
May 9, 3:13 AM CDTTornado WarningOHXBedford, Marshall, Maury32 min
May 9, 3:20 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall25 min
May 9, 3:50 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Warren25 min
May 9, 4:06 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren26 min
May 9, 4:21 AM CDTTornado WarningOHXGrundy9 min
May 9, 4:58 AM CDTRiver Flood AdvisoryOHXDavidson66 hr
May 9, 5:05 AM CDTRiver Flood AdvisoryOHXCheatham11 hr
May 9, 5:15 AM CDTRiver Flood AdvisoryOHXStewart4 days
May 9, 6:51 AM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more3 hr
May 9, 7:11 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
May 9, 7:58 AM CDTRiver Flood WarningOHXSumner, Trousdale, Wilson26 hr
May 9, 9:55 AM CDTFlash Flood WarningOHXSumner3 hr
May 9, 9:58 AM CDTFlash Flood WarningOHXRobertson3 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXMontgomery58 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXDavidson36 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXStewart60 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXCheatham39 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson49 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson44 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson11 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson48 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson47 hr
May 9, 1:24 PM CDTRiver Flood AdvisoryOHXWilliamson30 hr
May 9, 1:26 PM CDTRiver Flood AdvisoryOHXDavidson, Williamson33 hr
May 9, 1:55 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Sumner, Trousdale12 hr
May 9, 1:57 PM CDTAreal Flood AdvisoryOHXRutherford12 hr
May 9, 2:04 PM CDTAreal Flood AdvisoryOHXWhite12 hr
May 9, 2:08 PM CDTAreal Flood AdvisoryOHXWarren12 hr

Nearby

Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.